# SDR DALA14014730189

- Difficulty date: February 15, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,350 hours, 11,422 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 447AL SCREW HOLE FOUND ELONGATED.  REPLACED IAW ERA 521576-14.
